

## **SNOLAB Experiment Advisory Committee (EAC) Meeting Agenda**

## Monday, February 3<sup>rd</sup> & Tuesday, February 4<sup>th</sup>, 2025

Chestnut Conference Centre – 3<sup>rd</sup> Floor 89 Chestnut Street, Toronto, ON M5G 1R1

- Project Representatives Only: Written reports are required by Monday, January 13<sup>th</sup>, 2025, for distribution to the Experiment Advisory Committee.
  - A report template has been provided to help define and organize the expected report details and KPIs.
     This time frame is required to allow EAC to thoroughly review, submit any questions, and obtain responses, prior to the EAC meeting.
  - You are the point of contact for the EAC. Please disseminate this information to the collaborators you want to attend.
- Experimental teams identified as presenting in the agenda should be prepared to support the written documentation through presentations. Speakers must keep within the times listed on the agenda beside their experiment, to allow sufficient time for dialogue. The presentations should focus only on project updates, new science developments, schedules, milestones, resource issues and requests. The EAC may communicate other information or questions they wish to be addressed in the presentation.
- The experimental team attending should be capable of answering with authority on behalf of the project. No limit is imposed on the number of people attending from the experimental team, within reason. It is expected that the P.I., project manager, and for experiments taking and/or analyzing data the physics analysis coordinator, will be a minimal requirement.
- We will provide templates for the EAC talks shortly before the meeting.
- The following projects should prepare reports to the EAC using the Biannual Report template and submitted at least 4 weeks in advance of the meeting date:

- SuperCDMS - nEXO - Xe-Still
- HALO - LEGEND - OSCUR

- HALO - LEGEND - OSCURA
- SNO+ - NEWS-G / ECuMe - IceCube Dom Test

- PICO - REPAIR / FLAME - ARGO

- DEAP-3600 - SENSEI - DAMIC - SBC

Day 1: Monday, February 3 <sup>rd</sup> , 2025			
8:00 AM	The Gathering of the EAC and SNOLAB (University Room)		
In-Camera SNOLAB Facility Updates – Experiment Waiting Area (St. Andrew Room), EAC (University Room)			
8:15 AM	SNOLAB Lab Status and Updates – 15 year plan	Jodi Cooley	
9:00 AM	Operation Site Activities and Upcoming Events	Richard Ford	
9:30 AM	CSD Updates	Samantha Kuula	
10:00 AM	Research, Projects Updates and Space Allocations	Jeter Hall	
10:45 AM	Break	30 mins.	
Experiment Deep Dives			
11:15 AM	PICO presentation/discussion	With Collaboration	
12:15PM	EAC In-camera session	Collaboration available	
12:45 PM	Lunch	60 mins.	
1:45 PM	SuperCDMS presentation/discussion	With Collaboration	
2:45 PM	EAC In-camera session	Collaboration available	
3:15 PM	Break	20 mins.	
3:35 PM	SNO+ presentation/discussion	With Collaboration	
4:35 PM	EAC In-camera session	Collaboration available	
5:05 PM	nEXO Update	With Collaboration	
5:35 PM	EAC Close Out / End of Day 1		
6:30 PM	Group Dinner at Doubletree Hotel, 108 Chestnut Street (Ottawa Room – 2 <sup>nd</sup> Floor)	All	

Day 2: Tuesday, February 4 <sup>th</sup> , 2025			
8:00 AM	The Gathering of the EAC (University Room)		
8:15 AM	EAC in-camera discussion	EAC SNOLAB Management	
9:00 AM	Feedback writing, additional in-camera sessions	EAC	
In-camera Sessions – Experiment Waiting Area (St. Andrew Room), EAC (University Room)			
10:30 AM	SNOLAB feedback session		
11:00 AM	PICO feedback session		
11:15 AM	SuperCDMS feedback session		
11:30 AM	SNO+ feedback session		
11:45 AM	EAC Close Out / End of Day 2		